2 doctors weighed in:

What are the side effects of multivitamins like increased appetitie?

2 doctors weighed in
Dr. Peter Kurzweil
Internal Medicine
1 doctor agrees

In brief: Generally safe

There are not many side effects of a single multivitamin per day, though i'm amazed to hear from patients that they get stomach upset or nausea from a multivitamin.
Study the nutritional value of natural foods, and eat well--the mediterranean style of eating should add years to your life, and life to your years.

In brief: Generally safe

There are not many side effects of a single multivitamin per day, though i'm amazed to hear from patients that they get stomach upset or nausea from a multivitamin.
Study the nutritional value of natural foods, and eat well--the mediterranean style of eating should add years to your life, and life to your years.
Dr. Peter Kurzweil
Dr. Peter Kurzweil
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
383K people helped
Continue
108,000 doctors available
Read more answers from doctors